Results 31 to 40 of about 95,625 (44)

Partial Integrability of Almost Complex Structures on Thurston Manifolds [PDF]

open access: yesarXiv, 2016
We prove that any left-invariant symplectic almost complex structure on a Thurston manifold which is compatible with its canonical left-invariant Riemannian metric has holomorphic type 1.
arxiv  

On three-parametric Lie groups as quasi-Kaehler manifolds with Killing Norden metric [PDF]

open access: yesTopics in Contemporary Differential Geometry, Complex Analysis and Mathematical Physics, Eds. S. Dimiev and K. Sekigawa, World Sci. Publ., Hackensack, NJ, 2007, 205-214, 2008
A 3-parametric family of 6-dimensional quasi-Kaehler manifolds with Norden metric is constructed on a Lie group. This family is characterized geometrically. The condition for such a 6-manifold to be isotropic Kaehler is given.
arxiv  

Almost complex structures on the cotangent bundle

open access: yes, 2005
We construct some lift of an almost complex structure to the cotangent bundle, using a connection on the base manifold. This generalizes the complete lift defined by I.Sato and the horizontal lift introduced by K.Yano and S.Ishihara.
Bertrand, Florian
core   +4 more sources

Canonical connection on quasi-Kaehler manifolds with Norden metric [PDF]

open access: yesJ. Tech. Univ. Plovdiv Fundam. Sci. Appl. Ser. A Pure Appl. Math., 2009, 14, p. 73-86, 2008
We study the geometry of the canonical connection on a quasi-Kaehler manifold with Norden metric. We consider the cases when the canonical connection has Kaehler curvature tensor and parallel torsion, and derive conditions for an isotropic-Kaehler manifold. We give the relation between the canonical connection, the B-connection, and the connection with
arxiv  

Some nonlinear differential inequalities and an application to Hölder continuous almost complex structures [PDF]

open access: yesarXiv, 2009
We consider some second order quasilinear partial differential inequalities for real valued functions on the unit ball and find conditions under which there is a lower bound for the supremum of nonnegative solutions that do not vanish at the origin. As a consequence, for complex valued functions $f(z)$ satisfying $\partial f/\partial\bar z=|f|^\alpha$,
arxiv  

Pseudoconvex regions of finite D'Angelo type in four dimensional almost complex manifolds

open access: yes, 2007
Let D be a J-pseudoconvex region in a smooth almost complex manifold (M,J) of real dimension four. We construct a local peak J-plurisubharmonic function at every boundary point p of finite D'Angelo type.
Bertrand, Florian
core   +1 more source

Spinors as automorphisms of the tangent bundle [PDF]

open access: yesTrans. Amer. Math. Soc., vol. 356 (2004), mo. 5, pp. 2049-2066, 2002
We show that, on a 4-manifold M endowed with a spin^c structure induced by an almost-complex structure, a self-dual (= positive) spinor field \phi \in \Gamma(W^+) is the same as a bundle morphism \phi: TM \to TM acting on the fiber by self-dual conformal transformations, such that the Clifford multiplication is just the evaluation of \phi on tangent ...
arxiv  

Real analytic curves of almost complex structures [PDF]

open access: yesarXiv
We prove that, on a compact almost complex manifold, the space of almost complex structures whose Nijenhuis tensor has rank at least $k$ at every point is either empty or dense in each path-connected component of the space of almost complex structures. In particular, this applies to maximally non-integrable almost complex structures.
arxiv  

Complex line fields on almost-complex manifolds [PDF]

open access: yesarXiv
We study linearly independent complex line fields on almost-complex manifolds, which is a topic of long-standing interest in differential topology and complex geometry. A necessary condition for the existence of such fields is the vanishing of appropriate virtual Chern classes.
arxiv  

Home - About - Disclaimer - Privacy